# SDR DALA2016020901185

- Difficulty date: February 7, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 39,821 hours, 25,309 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRS EMERGENCY SIDEWALL LIGHT INOPERATIVE.  FOUND WIRE BROKEN AT QUICK DISCONNECT.  REPAIRED IAW SWPM.  OPERATION CHECKS OK.
